E. Babson and E. Steingrímsson, Generalized permutation patterns and a classification of the Mahonian statistics, p.18, 2000.

M. Bona, The Number of Permutations with Exactlyr132-Subsequences IsP-Recursive in the Size!, Advances in Applied Mathematics, vol.18, issue.4, pp.510-522, 1997.
DOI : 10.1006/aama.1997.0528

M. Bona, Permutations with one or two 132-subsequences, Discrete Math, pp.267-274, 1998.

A. Burstein, Enumeration of words with forbidden patterns, 1998.

A. Burstein and T. Mansour, Words restricted by patterns with at most 2 distinct letters, Electronic J. of Combinatorics, vol.9, issue.2, p.3, 2002.

A. Burstein and T. Mansour, Words restricted by 3-letter generalized multipermutation patterns, preprint. Available at www.arXiv.org/ps/math, p.112281
DOI : 10.1007/s000260300000

URL : http://arxiv.org/abs/math/0112281

A. Claesson, Generalized Pattern Avoidance, European Journal of Combinatorics, vol.22, issue.7, pp.7-961, 2001.
DOI : 10.1006/eujc.2001.0515

URL : http://doi.org/10.1006/eujc.2001.0515

A. Claesson and T. Mansour, Permutations avoiding a pair of generalized patterns of the form x-yz or xy-z, preprint. Available at www.arXiv.org/ps/math, p.107044

H. Davenport and A. Schinzel, A Combinatorial Problem Connected with Differential Equations, American Journal of Mathematics, vol.87, issue.3, pp.684-690, 1965.
DOI : 10.2307/2373068

S. Elizalde and M. Noy, Enumeration of subwords in permutations, Local Proceedings of Formal Power Series and Algebraic Combinatorics 13th International Conference, pp.179-189, 2001.

M. Fulmek, Enumeration of permutations containing a??prescribed number of occurrences of a??pattern of length three, Advances in Applied Mathematics, vol.30, issue.4
DOI : 10.1016/S0196-8858(02)00501-8

I. P. Goulden and D. M. Jackson, Combinatorial enumeration, 1983.

D. E. Knuth, The Art of Computer Programming, 1968.

A. M. Odlyzko, Asymptotic enumeration methods, Handbook of Combinatorics, pp.1063-1230, 1995.

T. Mansour and A. Vainshtein, Counting Occurrences of 132 in a Permutation, Advances in Applied Mathematics, vol.28, issue.2, pp.185-195, 2002.
DOI : 10.1006/aama.2001.0773

J. Noonan, The number of permutations containing exactly one increasing subsequence of length three, Discrete Math, pp.307-313, 1996.

J. Noonan and D. Zeilberger, The Enumeration of Permutations with a Prescribed Number of ???Forbidden??? Patterns, Advances in Applied Mathematics, vol.17, issue.4, pp.381-407, 1996.
DOI : 10.1006/aama.1996.0016

M. Régnier and W. Szpankowski, On the approximate pattern occurrences in a text Compression and Complexity of Sequences, IEEE Computer Society, pp.253-264, 1997.

R. Simion and F. W. Schmidt, Restricted Permutations, European Journal of Combinatorics, vol.6, issue.4, pp.383-406, 1985.
DOI : 10.1016/S0195-6698(85)80052-4